Reviewer Acknowledgements for International Journal of Statistics and Probability, Vol. 5, No. 1

  •  Wendy Smith    


International Journal of Statistics and Probability wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.

Many authors, regardless of whether International Journal of Statistics and Probability publishes their work, appreciate the helpful feedback provided by the reviewers.

Reviewers for Volume 5, Number 1

Afsin Sahin

Ali Reza Fotouhi

Bibi Abdelouahab

Carla J. Thompson

Carolyn Huston

Dr. Sohair F. Higazi

Encarnación Alvarez-Verdejo

Gabriel A. Okyere

Gane Samb Lo

Getachew Dagne

Ivair R. Silva

Jacek Białek

Kouji Yamamoto

Marcelo Bourguignon

Milind Phadnis

Philip Westgate

Priyantha Wijayatung

Samah M. Abo-El-Hadid

Shahedul Khan

Tewfik Kernane

Wei Zhang

Wojciech Gamrot

Zaixing Li


Wendy Smith

On behalf of,

The Editorial Board of International Journal of Statistics and Probability

Canadian Center of Science and Education

This work is licensed under a Creative Commons Attribution 4.0 License.
  • ISSN(Print): 1927-7032
  • ISSN(Online): 1927-7040
  • Started: 2012
  • Frequency: bimonthly

Journal Metrics

  • h-index (December 2021): 20
  • i10-index (December 2021): 51
  • h5-index (December 2021): N/A
  • h5-median(December 2021): N/A

( The data was calculated based on Google Scholar Citations. Click Here to Learn More. )